# SDR DALA2016042703370

- Difficulty date: February 5, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 56,980 hours, 21,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DAMAGE 30 INCHES AFT OF L4 DOOR.  INSPECTED DAMAGE AND FOUND TO BE OUT OF LIMITS.  CONTACTED ENGINEERING DEPT AND WE WERE PROVIDED AN ERA.  COMPLIED WITH ERA 543779-14 SEC I.    ACCOMPLISHED HFEC INSPECTING IAW ERA 43779:6700, SECTON II, STEP 2 AND NDT MANUAL PART 6-51-00-01, NO CRACKS FOUND.  AFT GALLEY REMOVAL REQUIRED FOR ACCESS TO COMPLETE PERMENANT REPAIR.    ACCOMPLISHED SECTION III PERMANENT REPAIR IAW SRM 53-00-01, REPAIR 3.
